# SDR KBM2006F00233

- Difficulty date: July 7, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Hose
- Part number: 70009G000Y164A
- Condition: Leaking
- Location: Free Wheel Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE WHL RETURN HOSE ASSY (FREE WHL TO FIREWALL) LEAKING.  REMOVED AND REPLACED.  (K)
